# SDR SWAA085689

- Difficulty date: October 16, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 16,857 hours, 9,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C3330484
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING EMEGENCY EXIT DOOR SIDEWALL LIGHT INOP.  RELAMPED LIGHT PER MM.
